Jump to content
Important Survey - Please Participate ×

lorazepam taper


[Ti...]

Recommended Posts

Hi - I'm looking for info re a lorazepam taper.  I've been on a relatively low dose (1 mg. middle of the night for sleep), but for a very long time - 10 years, and I'm encountering severe insomnia in trying to taper down.

 

I'm trying various things for sleep, including trazodone which makes me tired and fuzzy during the day, though it does help with sleep.

 

I have some ideas and questions which I would like to run by the members here.  Thanks!

Link to comment
Share on other sites

Hello, Tinka - welcome to BenzoBuddies!  :)

 

Congratulations on your decision to taper off lorazepam. Having had firsthand experience with coming off Ativan (lorazepam) after years of use, I definitely understand how difficult it is when you cannot sleep during the taper. Luckily, sleep does return eventually.

 

I'm so glad you decided to join the forum - you'll find plenty of information and support here. Our members have gone through all aspects of benzodiazepine use and withdrawal, so you'll be able to connect with others who understand what you're going through and can tell you what has worked for them.

 

Like you, a great number of us have also had to overcome severe sleep disruptions, so you will be able to connect with fellow insomniacs to discuss tips for getting through this phase.  :thumbsup:

 

Please feel free to post to any of the specialized boards, which can all be accessed from the BenzoBuddies Community Forum homepage. Based on the information provided in your introduction, the following links may be a good starting place for you. There you may post your questions, and members can offer advice on how to plan your taper from here on out.

 

General Taper Plans

 

Withdrawal Support During Your Taper

 

When you have a chance, we highly recommend that you take a look at The Ashton Manual, which is an authoritative source on what to expect during withdrawal and recovery, authored by Dr. C. Heather Ashton, who is an expert in the field. It provides a great deal of information that can be very reassuring during any stage of this process, including a list of common symptoms with helpful explanations on the reasons for their existence.

 

For those who are currently tapering, we suggest reducing no faster than 5-10% every 10-14 days, and some taper even slower than that. One exception: very short-term users of a few weeks or less may be able to taper faster than that. 

 

Please take the time to Create a Signature. This will allow members to see where you are in the process, so that they can better support you.

 

Again, welcome!

Leslie  :smitten:

Link to comment
Share on other sites

×
×
  • Create New...